RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 4  


Ordinary Differential Equations
Frequency estimates for the Hausdorff dimension of the attractors of nonlinear systems
V. A. Boichenko, G. A. Leonov
555
Effective sufficient conditions for uniform local controllability
L. I. Danilov, A. G. Ivanov
563
Singularly perturbed systems that contain singular manifolds, and isolated stable roots
E. G. Eroshkina
573
Vanishing Kneser solutions of the Emden–Fowler equation
N. A. Izobov, V. A. Rabtsevich
578
The perturbation method for the asymptotic solution of a quasilinear time-optimality problem
A. I. Kalinin
585
Frequency criteria for the existence of periodic solutions for systems with integral constraints
A. V. Megretski
594
On the solution of the Cauchy problem for infinite systems of differential equations that describe the process of multiphoton collisionless excitation of molecules
N. N. Rogovtsov
600
On a construction of an extension of a control problem with integral constraints
V. P. Serov, A. G. Chentsov
607
On a third-order nonlinear differential equation
M. P. Sidorevich, N. A. Lukashevich
618
On the problem of continuous stabilization of nonstationary objects
B. V. Ulanov
622
Asymptotics of integral manifolds and the decomposition of singularly perturbed systems of neutral type
È. M. Fridman
626

Partial Differential Equations
Some parabolic and elliptic equations in a Hilbert space
O. D. Dyachkin
640
The existence of a solution of traveling wave type for the Belousov–Zhabotinskiǐ system of equations
Ya. I. Kanel'
652
Diffusion of fractional order
A. N. Kochubei
660
Properties of generalized solutions of some degenerate equations of parabolic type
P. I. Mysovskikh
670
Elliptic inequalities for thin elastic bodies with a small friction coefficient
S. A. Nazarov
677
On the global hypoellipticity property of a higher-order differential operator
Nguyễn Minh Trí
687
On the continuation of microlocal smoothness of solutions of boundary value problems for a second-order hyperbolic equation
S. E. Pastukhova
692
Analyticity of linear one-parameter Lie–Bäcklund groups
S. S. Titov
699

Short Communications
On the behavior of solutions of a mixed boundary value problem for higher-order quasilinear elliptic equations of divergence type
T. S. Gadzhiev
703
On the Lyapunov stability of the Cauchy problem for linear partial differential systems
S. V. Zhestkov
706
Sufficient conditions for the stability of solutions of some classes of ordinary differential equations in critical cases
Yu. A. Konyaev
709
On the spectrum of ordinary differential pencils
Yu. A. Mamedov
712
A system of nonorthogonal polynomials for constructing a solution of the Riquier problem in a ball for a semiharmonic equation
G. Markhasev
714
On a geometric result in problems of periodic optimization
A. I. Perov, A. A. Tananika
718
Bifurcations and perturbations of an integral “torus-sphere” manifold
I. G. Rozet, V. V. Filinych
721
Solution of a linear partial differential system by the methods of $F$-monogenic functions
N. T. Stel'maschuk, S. B. Penchansky
724
Estimates for and asymptotic behavior of solutions of a two-dimensional boundary value problem for the Helmholtz equation with a coefficient that depends weakly on a variable
S. L. Edelstein
727
Some expansions of arbitrary functions in integrals with respect to functions of a parabolic cylinder
A. I. Moshinskii
730
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019